Re: question about Remeron side effects
[Sleepnet.com's Homepage] [Sleep Disorders] [Sleep Links] [Search]

Re: question about Remeron side effects

[ Follow Ups ] [ Post Followup ] [ Insomnia Forum42 ] [ FAQ ]

Posted by tartan on August 14, 2012 at 09:59:25:

In Reply to: question about Remeron side effects posted by sova on August 12, 2012 at 12:31:53:

I take Remeron about once a week and get the next day grogginess too. Also makes me
ravenously hungry!

It might be a question of getting dosage correct? Maybe talk to your doc about that. It can
actually be more sedating in smaller doses although I don't know if that's the same thing
when you get down to the doses you are taking (The doc told me it has a 'paradoxical'
effect). Or how about considering not taking it every night - again, check with your doctor if
that's ok. I find the groggy effects seem to carry over to the next day and I think I get a few
night's mileage out of it and any way not to take pills every night is a plus for me for many
reasons.

Best of luck.

Follow Ups:



Post a Followup

E-Mail  :  required - same address used when you registered (will not show up in posting)
Password:  required (sent to you when you registered)

Subject : Re: question about Remeron side effects
Comments:....note: including your email address here will result in the removal of your posting (See removal policy)

PLEASE ONLY CLICK THE SUBMIT FOLLOW UP BUTTON ONCE!!. Thanks, Sandman


[ Follow Ups ] [ Post Followup ] [ Insomnia Forum42 ] [ FAQ ]